Discussions that mention levlite

Birth Control board


I've been on levlite for about 9 months now. Am 34 year old healthy female. Yes I smoke and need to come to a decision soon about what I need to do. My doc will not subscribe the pill for me after 35 if I do not quit smoking.

Anyway ....the issue began about a month ago, first I had swelling in my wrists / hands and now I also have swelling in my ankles / legs.

I've been seeing a doc, who is "stumped", however, thought I'd post here to see if anyone else has had any "swelling" type side effects from the pill.

It may be my hands / legs are not related in condition and are two different things going on.

The swelling in my legs first started in my left ankle, then my right ankles and then moved up my legs into the "calf" area. The swelling would go down upon elevating my legs at night, however, even elevating them does not bring the swelling down.

I've had several blood tests, all normal. My doc said he doesn't think it has anything to do with my BC pills but I"m beginning to wonder.

I was prescriped steroids for the pain in my hands and the swelling seems to be going down A LITTLE, however, the swelling in my ankles / legs remains constant and the skin feels tight / hot at times.

Anyone else experience this from BC Pills? Do not worry, I am seeing a doctor and he is trying to find a solution, I'm just wondering if maybe anyone else has experience the same symptoms?